Depersonalization Support Forum banner

1 - 2 of 2 Posts

·
Registered
Joined
·
70 Posts
Discussion Starter · #1 ·
Ive started taking clomipramin/anafranil a few days ago. Im at 50 mg and so far its tolerable.

The only side effect that worries me is a slight physical numbness in several parts of my body. So reduced sensation when touching or changing temperature.

Ive had this before after bad anxiety but i feel like the med causes it directly or at least contributes to it.

As im quite a hypochondriac, i worry about potential long term damage these drugs can cause in some people.

I know im really fucked up and probably shouldnt worry about this stuff in my situation but nevertheless, i would like some reassurance.

What are your experiences in that regard, do you think its a legit concern?

Im not gonna take them longer than a few months in any case.

Thanks :)
 

·
Registered
Joined
·
978 Posts
I had numbness at times for a tyri but it's not much to worry about really, think it passed, i honestly can't remember.

The thing i think is the concern is "i'm not gonna take them longer than a few months".... the general rule with AD that is working is it may take 2/3 months to really get benefit, then you are suppose to stay on them something like 8 months after feeling really good to a year to get a long term benefit, i wouldn't put time limits on yourself. I am very pro meds as I have seen what they can do first hand. No point getting to some type of benefit and it not lasting once you are off them, or worse quitting before you figure out if they do. It's forgot that they don't just make you feel good and get you in that rough patch, they actually are working on receptors, I don't want to freak you out, but they are making positive changes, which you want to keep
 
1 - 2 of 2 Posts
Top